Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 27, NWS Dodge City, KS

September 6, 201027 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Sep 6, 2010, 2:33 AM CDT for 27 counties in Kansas. It took effect at Sep 6, 2010, 12:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2010, 2:33 AM CDT (07:33 UTC)
In effect from
Sep 6, 2010, 12:00 PM CDT
Expired
Sep 6, 2010, 3:41 PM CDT
In force
4 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
3554 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WWUS73 KDDC 060733
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
233 AM CDT MON SEP 6 2010

...STRONG WINDS ARE HEADED TOWARD SOUTHWESTERN KANSAS...

.A POTENT COLD FRONT IS POISED TO MOVE THROUGH SOUTHWESTERN KANSAS
THIS AFTERNOON. IT WILL BE WARM AHEAD OF THIS FRONT, BUT AS THE
WIND SHIFTS NORTHWEST AND THEN NORTH, WIND SPEEDS WILL QUICKLY
INCREASE INTO THE 25 TO 35 MPH RANGE, WITH GUSTS TO NEAR 45 MPH.
THE STRONG WINDS WILL DEVELOP FIRST IN THE AREA NORTHWEST OF A
LINE FROM HAYS TO JOHNSON CITY AROUND NOON AND BLOW STRONG THROUGH
6 PM CDT. AS THE FRONT MOVES SOUTHEAST, THE STRONGER WINDS WILL
MOVE SOUTHEAST OF THAT LINE AND BLOW STRONG FROM NOON CDT TO 8 PM
CDT.

KSZ046-064>066-075>081-084>090-061700-
/O.NEW.KDDC.WI.Y.0027.100906T1700Z-100907T0100Z/
RUSH-HODGEMAN-PAWNEE-STAFFORD-GRANT-HASKELL-GRAY-FORD-EDWARDS-
KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...LA CROSSE...RUSH CENTER...JETMORE...
HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...
KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
233 AM CDT MON SEP 6 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. 

* TIMING: WINDS WILL INCREASE AFTER NOON CDT AND START TO DIMINISH
  AFTER 8 PM CDT.

* WINDS: GUSTY NORTHWEST WINDS AT 25 TO 40 MPH WILL SHIFT NORTH
  AT 30 TO 40 MPH WITH HIGHER GUSTS.

* IMPACTS: DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ030-031-043>045-061>063-074-061700-
/O.NEW.KDDC.WI.Y.0027.100906T1700Z-100906T2300Z/
TREGO-ELLIS-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-STANTON-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY
233 AM CDT MON SEP 6 2010 /133 AM MDT MON SEP 6 2010/

...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
6 PM CDT /5 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
6 PM CDT /5 PM MDT/ THIS EVENING. 

* TIMING: STRONG WINDS WILL DEVELOP AFTER NOON CDT, AND START TO
  DIMINISH AFTER 6 PM CDT.

* WINDS: NORTHWEST TO NORTH WINDS AT 25 TO 35 MPH WITH GUSTS OVER
  40 MPH.

* IMPACTS: HIGH PROFILE VEHICLES WILL HAVE DIFFICULT DRIVING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

12
2 follow-up statements
438 
WWUS73 KDDC 061356
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
856 AM CDT MON SEP 6 2010

...STRONG NORTHWEST WINDS EXPECTED BEHIND COLD FRONT...

.A STRONG COLD FRONT ASSOCIATED WITH A WELL-DEVELOPED STORM SYSTEM
ACROSS THE NORTHERN PLAINS WILL MOVE RAPIDLY SOUTH THROUGH WESTERN
KANSAS TODAY. SOUTHWEST WINDS WILL SHIFT ABRUPTLY TO THE NORTHWEST
LATE IN THE DAY AND INCREASE IN STRENGTH. THE STRONGEST WINDS WILL
OCCUR OVER A 3 TO 6 HOUR PERIOD BEHIND THE COLD FRONT...WITH THE
NORTH TO NORTHWEST WINDS WEAKENING LATER THIS EVENING.

KSZ030-031-043>045-061>063-074-062100-
/O.EXT.KDDC.WI.Y.0027.100906T1700Z-100907T0100Z/
TREGO-ELLIS-SCOTT-LANE-NESS-HAMILTON-KEARNY-FINNEY-STANTON-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY
856 AM CDT MON SEP 6 2010 /756 AM MDT MON SEP 6 2010/

...WIND ADVISORY NOW IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
8 PM CDT /7 PM MDT/ THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. 

* WEST CENTRAL KANSAS WILL SEE NORTHWEST WINDS INCREASING AFTER 1
  PM CDT. MOST OF SOUTHWEST KANSAS WILL SEE THE WINDS BEHIND THE
  COLD FRONT INCREASING AFTER 3 PM CDT. SOUTH CENTRAL KANSAS WILL
  SEE STRONG SOUTHWEST WINDS THROUGH MID-AFTERNOON WITH THE COLD
  FRONT PASSAGE AFTER 5 PM CDT.

* SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 35 MPH WITH
  FREQUENT GUSTS UP TO 45 MPH.

* MAIN IMPACTS WILL BE FOR HIGHWAY MOTORISTS PARTICULARLY ON EAST-
  WEST ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ046-064>066-075>081-084>090-062100-
/O.CON.KDDC.WI.Y.0027.100906T1700Z-100907T0100Z/
RUSH-HODGEMAN-PAWNEE-STAFFORD-GRANT-HASKELL-GRAY-FORD-EDWARDS-
KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...LA CROSSE...RUSH CENTER...JETMORE...
HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
PRATT...ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...
KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
856 AM CDT MON SEP 6 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING. 

* WEST CENTRAL KANSAS WILL SEE NORTHWEST WINDS INCREASING AFTER 1
  PM CDT. MOST OF SOUTHWEST KANSAS WILL SEE THE WINDS BEHIND THE
  COLD FRONT INCREASING AFTER 3 PM CDT. SOUTH CENTRAL KANSAS WILL
  SEE STRONG SOUTHWEST WINDS THROUGH MID-AFTERNOON WITH THE COLD
  FRONT PASSAGE AFTER 5 PM CDT.

* SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 35 MPH WITH
  FREQUENT GUSTS UP TO 45 MPH.

* MAIN IMPACTS WILL BE FOR HIGHWAY MOTORISTS PARTICULARLY ON EAST-
  WEST ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

UMSCHEID
882 
WWUS73 KDDC 062041
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
341 PM CDT MON SEP 6 2010

...NORTHWEST WINDS BEHIND FRONT NOT AS STRONG AS EXPECTED...

.A STRONG COLD FRONT ASSOCIATED WITH A WELL-DEVELOPED STORM
SYSTEM ACROSS THE NORTHERN PLAINS CONTINUED TO MOVE RAPIDLY SOUTH
THROUGH SOUTHWESTERN KANSAS LATE THIS AFTERNOON. A TIGHT PRESSURE
GRADIENT BEHIND THE STRONG FRONT RESULTED IN INCREASED WIND
SPEEDS...HOWEVER THE WINDS ARE NOW EXPECTED TO BE A LITTLE BIT
WEAKER THAN PREVIOUSLY FORECAST.

KSZ030-031-043>046-061>066-074>081-084>090-062145-
/O.CAN.KDDC.WI.Y.0027.000000T0000Z-100907T0100Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
341 PM CDT MON SEP 6 2010 /241 PM MDT MON SEP 6 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE WIND
ADVISORY. 

NORTHWEST WINDS ARE EXPECTED TO RANGE BETWEEN 20 AND 30 MPH WITH
GUSTS TO AROUND 35 MPH THROUGH THE REMAINDER OF THE DAY AND INTO
THE EARLY EVENING HOURS. WIND GUSTS MAY BRIEFLY TOUCH 40 MPH...BUT
AFTER SUNSET...WINDS WILL WEAKEN TO 15 MPH OR LESS.

$$

UMSCHEID

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Sep 5, 3:53 PM CDT, 10 hours 40 minutes earlier.

Area forecast discussion, Sep 5, 3:53 PM CDT, 10 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
353 PM CDT SUN SEP 5 2010

.DISCUSSION...

DAYS 1-2...

AN INTENSE SHORTWAVE TROUGH WILL TRAVERSE THE CENTRAL AND NORTHERN
PLAINS BY MONDAY. STRONG SOUTH WINDS SHOULD HOLD UP MINS IN THE LOWER
70S TONIGHT AHEAD OF THE FRONT. ALTHOUGH THE BEST UPPER FORCING AND
DEEP LAYERED MOISTURE WILL PASS WELL TO THE NORTH, A FEW THUNDERSTORMS
COULD DEVELOP ALONG THE TRAILING COLD FRONT IN OUR SOUTHEAST COUNTIES
IN THE MID TO LATE AFTERNOON. HIGHS MAY CRACK 100 AHEAD OF THE FRONT
WITH THE DOWNSLOPE FLOW, BUT STAY IN THE 80S IN PLACES LIKE GCK
AND HAYS. THE HIGH AT DDC WILL BE TRICKY. IF THE FRONT HOLDS OFF
UNTIL 1 PM IT COULD RISE INTO THE MID OR EVEN UPPER 90S. BUT
CURRENT THINKING IS THAT THE FRONT WILL PASS BY MIDDAY AT DDC. IT
WILL BE BREEZY BEHIND THE FRONT BUT PROBABLY NOT WIND ADVISORY
CRITERIA. MID LEVEL CLOUDINESS IS EXPECTED TO DEVELOP ALONG THE
MID LEVEL BAROCLINIC ZONE MONDAY NIGHT AND THIS MAY KEEP TEMPS
FROM BOTTOMING OUT. HOWEVER, IF SKIES CLEAR THEN TEMPS WOULD FALL
INTO THE 40S, ESPECIALLY IN OUR NW COUNTIES. THERE COULD EVEN BE
A FEW SPRINKLES. BENIGN WEATHER WILL PERSIST TUESDAY BEHIND THE FRONT
WITH COOLER MAXES IN THE LOWER 80S.

DAYS 3-7...

THE 12Z RUNS OF THE CANADIAN...GFS AND ECMWF ARE ALL IN PRETTY GOOD
AGREEMENT WITH THE OVERALL UPPER FLOW PATTERN THROUGH THE EXTENDED
PERIOD ALTHOUGH THEY DIFFER ON A FEW DETAILS.  THE MOST SIGNIFICANT
DIFFERENCE LIES IN THE PROJECTED PATH OF THE REMAINS OF TD 11-E AS
IT LIFTS OUT OF THE SOUTHERN PLAINS AND GETS CAUGHT UP IN THE
WESTERLY FLOW.  THE MODELS HAVE BEEN HOLDING ON TO THEIR RESPECTIVE
SOLUTIONS WITH THIS SYSTEM.  THE CANADIAN CONTINUES TO TAKE THE
FARTHEST WEST TRACK AND SHOWS THE SYSTEM COMING UP THROUGH THE TEXAS
PANHANDLE AND TAKING A SOLID HIT ON SOUTHWEST KANSAS WEDNESDAY
NIGHT. THE GFS AND ECMWF ARE ALSO CONSISTENT AND TAKE THE BULK OF
THE PRECIPITATION THROUGH OKLAHOMA INTO EASTERN KANSAS. THE GFS
SEEMS TO HAVE SLOWED DOWN THE SPEED OF THE SYSTEM AND HAS IT MOVING
INTO THE CENTRAL CONUS ON THURSDAY.

CURRENT FEELING IS THAT THE CANADIAN IS TOO FAR WEST WITH THE
TROPICAL SYSTEM AS IT WILL BEGIN TO GET SHUNTED EASTWARD AS IT MOVES
THROUGH TEXAS AND GETS INTO INCREASING UPPER LEVEL SOUTHWESTERLY
FLOW. WILL HAVE THE HIGHEST POPS IN THE SOUTHEAST PART OF THE CWA
CLOSEST TO TRACK OF THE SYSTEM WITH SMALLER TO SILENT POPS FARTHER
WEST. WILL ALSO EXTEND POPS INTO WEDNESDAY NIGHT.

LATER IN THE WEEK THROUGH NEXT WEEKEND THE GFS AND ECMWF SHOW A
FAIRLY FLAT ZONAL FLOW PATTERN ACROSS THE NORTHERN CONUS WITH THE
POSSIBILITY OF ANOTHER STRONG TROUGH TRANSITING THE NORTHERN CONUS
IN THE EARLY TO MIDDLE PART OF NEXT WEEK.  THE MODELS SUGGEST THAT A
WEAK COLD FRONT WILL PUSH SOUTH ACROSS WESTERN KANSAS ON FRIDAY BUT
ARE NOT FORECASTING MUCH IF ANY PRECIPITATION. WILL SHOW SOME LESS
THAN 15 PERCENT POPS IN THE GRIDS FOR NOW.

&&

.AVIATION...

VFR CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD. DEEPENING LOW
PRESSURE OVER NORTHEAST COLORADO TONIGHT WILL KEEP A STRONG SURFACE
PRESSURE GRADIENT ACROSS PARTS OF SOUTHWEST INTO EASTERN KANSAS.
GUSTY SOUTH WINDS AT THE TAF SITES SHOULD DIMINISH FOR AN HOUR OR
TWO WITH SUNSET BUT COULD INCREASE AGAIN AND BECOME GUSTY AFTER
ABOUT 03Z ESPECIALLY AT DODGE CITY AND HAYS. WINDS WILL BECOME GUSTY
FROM THE SOUTHWEST ON MONDAY MORNING. A STRONG COLD FRONT WILL MOVE
SOUTH THROUGH THE TAF SITES MAINLY AROUND OR AFTER 18Z ON MONDAY
WITH GUSTY NORTH WINDS BEHIND THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  94  55  83 /   0   0  10   0
GCK  68  88  52  82 /   0   0  10   0
EHA  70  94  52  82 /   0   0  10   0
LBL  70  99  54  83 /   0   0  10   0
HYS  70  86  52  81 /   0   0  10   0
P28  70 101  58  83 /   0  20  20   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ043-044-062-
063-075>078-085>088.

&&

FN24/02
Hazardous weather outlook, Sep 5, 7:58 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
758 PM CDT SUN SEP 5 2010

KSZ030-031-043>046-061>066-074>081-084>090-070100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
758 PM CDT SUN SEP 5 2010 /658 PM MDT SUN SEP 5 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON, AND
AGAIN TUESDAY THROUGH WEDNESDAY. AT THIS TIME, SEVERE STORMS DO
NOT APPEAR LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.